Armenian Journal of Mathematics

Items where Year is 2019

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 11.

Nersessian, Anry (2019) A correction to the article ``On an Over-Convergence Phenomenon for Fourier Series. Basic Approach''. Armenian Journal of Mathematics, 11 (2). pp. 1-2. ISSN 1829-1163

Aslanyan, Hayk T. and Gevorgyan, Amirjan L. and Grigoryan, Hayk A. (2019) Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian. Armenian Journal of Mathematics, 11 (6). pp. 1-6. ISSN 1829-1163

Wang, Panwang and Liu, Zongguang (2019) Fractional maximal and integral operators in variable exponent Morrey spaces. Armenian Journal of Mathematics, 11 (1). pp. 1-14. ISSN 1829-1163

Martirosyan, Mher and Martirosyan, Davit (2019) On Biorthogonalization of a Dirichlet System Over a Finite Interval. Armenian Journal of Mathematics, 11 (4). pp. 1-9. ISSN 1829-1163

Accrachi, Elhadji Ousseynouu and Aidara, Cherif Ahmat Tidiane and Dabye, Ali S. (2019) On Parameter Estimation by Aggregated Poisson Observations. Armenian Journal of Mathematics, 11 (5). pp. 1-13. ISSN 1829-1163

Aghekyan, Smbat and Hayrapetyan, Hrachik M. (2019) On a Riemann boundary value problem for weighted spaces in the half-plane. Armenian Journal of Mathematics, 11 (7). pp. 1-14. ISSN 1829-1163

Srichan, Teerapat and Pinthira, Tangsupphathawat (2019) On the distribution of primitive roots that are $(k,r) $-integers. Armenian Journal of Mathematics, 11 (12). pp. 1-12. ISSN 1829-1163

Srapionyan, Nerses (2019) On the democratic constant of Haar subsystems in $L_1[0,1]^d$. Armenian Journal of Mathematics, 11 (8). pp. 1-6. ISSN 1829-1163

Krapez, Aleksandar and Shcherbacov, Victor A. (2019) Quasigroups, Units and Belousov's Problem # 18. Armenian Journal of Mathematics, 11 (9). pp. 1-27. ISSN 1829-1163

Rahmane, Mebrouk and Oudjedi, Linda D. and Remili, Moussadek (2019) Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations. Armenian Journal of Mathematics, 11 (10). pp. 1-17. ISSN 1829-1163

Editorial Board, (2019) Statement of retractions. Armenian Journal of Mathematics, 11 (3). p. 1. ISSN 1829-1163

This list was generated on Sat Nov 28 12:31:25 2020 AMT.